# SDR FDEA2018111973267

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 77,331 hours, 28,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Diaphragm
- Part number: 803311
- Condition: Unknown
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PACK FELL OUT OF DOOR RECESS WHEN DOOR  OPENED FROM OUTSIDE. (DOOR NOT DISARMED FROM  PREVIOUS FLIGHT).   REPLACED DIAPHRAGM IN L1 DOOR EMERGENCY POWER                          RESERVOIR PER M.M. 12-15-10-3 & SERVICE SAME TO                        GREEN BAND PER M.M. 12-15-10-3, REINSTALLED L1                         SLIDE PACK BACK IN DOOR COVER PER M.M. 25-66-01-4,                     SAFETY PIN REMOVED FROM SLIDE AND INSTALLED IN                         POUCH. VERIFIED NORMAL DOOR ARMING AND CLOSED                          INDICATION AND SLIDE PRESSURE. A/C OK FOR SERVICE.
